Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 63, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 16, 2016, 2:03 PM EDT. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 2:03 PM EDT (18:03 UTC)
- Expired
- Jul 16, 2016, 3:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 40.0 mph
The radar
The Philadelphia radar (KDIX), 41 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 3:00 PM EDT | HAIL 0.25 | Herbertsville, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
925
WHUS51 KPHI 161803
SMWPHI
ANZ450-451-161900-
/O.NEW.KPHI.MA.W.0063.160716T1803Z-160716T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 PM EDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
* UNTIL 300 PM EDT
* AT 203 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POINT
PLEASANT BEACH...OR NEAR MANASQUAN INLET...MOVING EAST AT 15 KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
MANASQUAN INLET...AXEL CARLSON REEF...POINT PLEASANT BEACH...
SEA GIRT REEF...BELMAR AND SILVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 4025 7372 3998 7371 4001 7415 4004 7416
4007 7411 4013 7411 4012 7407 4014 7404
4016 7404 4019 7408 4021 7404
TIME...MOT...LOC 1803Z 268DEG 14KT 4011 7414
HAIL...<.75IN
WIND...40KTS
$$
SFJ1 follow-up statement
773
FZUS71 KPHI 161838
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 PM EDT SAT JUL 16 2016
ANZ450-451-161900-
/O.CON.KPHI.MA.W.0063.000000T0000Z-160716T1900Z/
238 PM EDT SAT JUL 16 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 300 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
AT 237 PM EDT...THE INITIAL THUNDERSTORM THAT PROMPTED THE WARNING
HAD WEAKENED. HOWEVER...ADDITIONAL THUNDERSTORMS WERE
APPROACHING THE COAST...MOVING NORTHEAST AT 10 KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
MANASQUAN INLET...AXEL CARLSON REEF...POINT PLEASANT BEACH...SEA GIRT
REEF...BELMAR AND SILVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 4025 7372 3998 7371 4001 7415 4004 7416
4007 7411 4013 7411 4012 7407 4014 7404
4016 7404 4019 7408 4021 7404
TIME...MOT...LOC 1837Z 240DEG 10KT 4012 7403
HAIL...<.75IN
WIND...40KTS
$$
SFJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 16, 11:14 AM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 16, 11:14 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1114 AM EDT SAT JUL 16 2016 .SYNOPSIS... A weak frontal boundary will stall across the area this morning. The front will then dissipate over the area through the remainder of the weekend. Low pressure will track across eastern Canada early next week. The cold front from this system is expected to move through the mid- Atlantic region late Monday into early Tuesday. High pressure builds in from the upper Midwest late Tuesday through Thursday. The center of the high will eventually shift south and east of the area toward the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... The frontal boundary has stalled out across our area this morning, and weak low pressure looks to be forming near southeastern Pennsylvania, northern Delmarva, and southern New Jersey. Near term guidance continues to indicate some isolated/scattered showers/thunderstorms developing during the day with daytime instability building and enhanced lift from an approaching short wave to our west. Otherwise, partly to mostly cloudy skies are expected across the area through the day. High temps will still be in the lower 90s in most areas so both temps and dew points will be similar to Friday. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... With low pres moving through the region, and at least one s/wv precip chcs will continue, at least erly. However, there is some disagreement within the guid, as the ECMWF is essentially dry durg the overnight hours. So, for now will maintain some low pops. && .LONG TERM /SUNDAY THROUGH FRIDAY/... The synoptic pattern at the surface and in the low levels will feature Bermuda high pressure that extends westward into the Southeast and Gulf Coast states through much of the long term. A mid and upper-level ridge over the southern CONUS will initially be rather flat on Sunday and then amplify into a strong anticyclone (near 600 dam geopotential height at 500 hPa) over the Great Plains during the upcoming work week. To the north of the ridge, the sub- tropical jet stream will reside over the northern CONUS through much of the period. The jet stream will contain numerous fast- moving shortwave disturbances that track across the northern states next week. Here in the northern mid-Atlantic region, we could be impacted by a few of these shortwave disturbances tracking around the northern periphery of the ridge, particularly, the troughs that are able to amplify and dig farther south into our latitude. Timing these fast- moving systems in the pattern are difficult, but the latest model guidance is converging toward two or three separate disturbances that would give us a chance for showers and storms as they pass through the area. The first of these shortwave troughs is expected to pass through our region early Sunday. Will continue to keep PoPs low as this system looks to be relatively weak. The convective setup is not optimal either since the greatest forcing for ascent from the trough should be exiting the area before peak heating. Westerly winds in wake of the trough should help dry the the boundary layer during the afternoon. However, isolated showers and storms may pop up during the afternoon in the coastal plain, where the drier air could arrive later in the day. The second of these shortwave troughs is forecast to be deeper/ better organized than the former system as it passes through the area late Monday into early Tuesday. The best chance for precip with this system (and possibly for the entire long-term period) appears to be late in the afternoon Monday across our far western zones in eastern PA with convection focusing along a pre-frontal/ lee trough and elsewhere Monday night when the cold front likely moves in from the west. There is a plausible scenario where the chance of showers and storms linger into Tuesday, especially across our Delmarva zones, if the the cold front is still in our area while the atmosphere destabilizes during peak heating hours. PoPs were kept rather low for Tuesday as there quite a bit of uncertainty in the fropa timing. The main concern on Monday will actually be the heat. The extreme heat underneath the ridge will expand northeastward into the mid- Atlantic states downstream of the approaching cold front. Highs in the mid 90s, perhaps isolated upper 90s in the warmest urban spots in the I-95 corridor, are forecast for much of the area. There is still some uncertainty regarding how much will humidity be a factor in the heat index. This seems at least partly dependent on the location and timing of the pre-frontal trough since westerly flow developing behind the trough axis would tend to advect drier air across the area. During the hottest part of the day, dewpoints in the lower 70s ahead of the trough could yield heat indices in the 100-105F range vs mid to upper 90s heat indices with dewpoints falling into the mid 60s behind the surface trough. Typically with lee troughs, the moisture is harder to scour out in the coastal plain, especially the Delmarva. Expect a tranquil weather pattern Tuesday night through Thursday with high pressure in control. Temperatures will be near normal during the middle of next week. Another shortwave disturbance tracking atop the strong ridge may drop southeastward toward the mid-Atlantic region at the end of the week. PoPs were kept very low due to considerable model spread regarding the strength and timing of this system. Another round of excessive heat may arrive by next Friday or Saturday as the upper pattern becomes favorable for the core of the heat underneath the ridge to expand eastward. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. VFR conditions continue across the TAF sites today. The frontal boundary has stalled out across our area this morning, and weak low pressure looks to be forming near southeastern Pennsylvania, northern Delmarva, and southern New Jersey. There will continue to chance for isolated showers/thunderstorms today, but coverage and confidence on when/where they will occur is low enough to keep out of the TAFs for now. Winds are light and variable this morning, but should become more south to southwest through the day. OUTLOOK... Sunday... Sct showers moving off the coast in the morning. Isolated showers and storms may develop east of the I-95 terminals in the afternoon. Predominately VFR although there is an outside chance of low clouds early in the morning and locally with heavier showers or storms. Wind shift from southerly to westerly expected late in the day. Monday and Tuesday...Mainly VFR. Chance for showers and storms ahead of a front Monday afternoon and night. Initially, convective activity will be favored across our western terminals later Monday afternoon, then move eastward Monday night. The timing of the front is still unclear at this point. Tuesday would be dry if the fropa occurs Monday night. If the front is still in our area Tuesday, another round of showers and storms are possible during the day. Southwesterly winds 10-15 kt Monday become northwesterly either Monday night or Tuesday behind the front. Wednesday...VFR likely. && .MARINE... Conds remain quiet on the area waters, with seas 2-3 feet and wind out of the s to sw genly 15 kts or less. No marine headlines are anticipated through the near and short term periods. OUTLOOK... Sunday through Wednesday...Winds and seas below SCA criteria. Winds may gust to around 20 knots at times. Thunderstorm coverage Sunday and Monday night-Tuesday should be mainly isolated. However, a few of these RIP CURRENTS... There is a low risk for the development of dangerous rip currents today. We are forecasting a south to southwest wind around 5 to 10 mph along with a southerly 2 foot swell with a medium period of about 6 to 8 seconds. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Klein Near Term...Nierenberg/Robertson Short Term...Nierenberg Long Term...Klein Aviation...Klein/Nierenberg/Robertson Marine...Klein/Nierenberg
Hazardous weather outlook, Jul 16, 4:28 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 428 AM EDT SAT JUL 16 2016 DEZ004-NJZ001-014-024>026-PAZ054-055-170830- DELAWARE BEACHES-SUSSEX-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-170830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-170830- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MAXIMUM HEAT INDICES MONDAY AFTERNOON ARE EXPECTED TO RANGE BETWEEN 95 AND 100 DEGREES IN THE I-95 URBAN CORRIDOR FROM WILMINGTON TO PHILADELPHIA TO TRENTON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-170830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND, DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO REACH 100 DEGREES WITH A FEW SPOTS APPROACHING 105 DEGREES. SLIGHTLY COOLER CONDITIONS CAN BE EXPECTED FOR COASTAL COMMUNITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-170830- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND, DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO BE IN THE MID 90S WITH A FEW SPOTS IN THE UPPER 90S. SLIGHTLY COOLER CONDITIONS CAN BE EXPECTED AT HIGHER ELEVATIONS IN NORTHEASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 1:37 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 137 PM EDT SAT JUL 16 2016 NJZ019-020-027-161800- OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 137 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OCEAN AND CENTRAL BURLINGTON COUNTIES... AT 136 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEISURETOWNE AND MEDFORD...OR 21 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 30 MPH...HALF INCH HAIL...AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MEDFORD...TABERNACLE...PRESIDENTIAL LAKES ESTATES...PEMBERTON... WRIGHTSTOWN...BROWNS MILLS...OLD HALFWAY...LEISURETOWNE... PRESIDENTIAL LAKES...MCGUIRE AFB...PEMBERTON HEIGHTS... COUNTRY LAKE ESTATES AND FORT DIX. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3980 7474 3992 7483 4010 7459 3986 7443 TIME...MOT...LOC 1736Z 242DEG 7KT 3991 7470 SFJ
Special weather statement, Jul 16, 1:57 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 157 PM EDT SAT JUL 16 2016 NJZ019-020-027-161830- OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 157 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN AND EAST CENTRAL BURLINGTON COUNTIES... AT 156 PM EDT...A STRONG THUNDERSTORM WAS OVER PRESIDENTIAL LAKES...OR 22 MILES WEST OF TOMS RIVER...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRESIDENTIAL LAKES ESTATES...WHITING...CEDAR GLEN LAKES... BROWNS MILLS...PRESIDENTIAL LAKES...CHATSWORTH...OLD HALFWAY... CRESTWOOD VILLAGE...PEMBERTON HEIGHTS... COUNTRY LAKE ESTATES AND FORT DIX. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3981 7465 3995 7471 4007 7437 3980 7430 TIME...MOT...LOC 1756Z 257DEG 13KT 3989 7460 SFJ
Local storm report, Jul 16, 1:59 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
159 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL SOUTHAMPTON TWP 39.91N 74.73W
07/16/2016 M0.25 INCH BURLINGTON NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1601418
STAFFSpecial weather statement, Jul 16, 1:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
159 PM EDT SAT JUL 16 2016
NJZ013-014-020-026-161830-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-
159 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 158 PM EDT...A STRONG THUNDERSTORM WAS OVER RAMTOWN...OR 10 MILES
SOUTHWEST OF ASBURY PARK...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...ASBURY PARK...LAKEWOOD...HOWELL...MANASQUAN...
POINT PLEASANT BEACH...FARMINGDALE...MANTOLOKING...ALLENWOOD...
BRICK TOWNSHIP...RAMTOWN...LEISURE VILLAGE...LEISURE VILLAGE EAST...
POINT PLEASANT...NEPTUNE CITY...BRIELLE...SPRING LAKE HEIGHTS...
BRADLEY BEACH...SPRING LAKE AND AVON-BY-THE-SEA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4012 7404 4006 7405 4006 7412 4005 7405
4003 7406 4001 7405 4002 7409 4000 7415
4002 7423 4020 7423 4022 7400
TIME...MOT...LOC 1758Z 271DEG 19KT 4011 7414
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:37 PM EDT | Special Weather Statement | PHI | Burlington | 23 min |
| Jul 16, 1:57 PM EDT | Special Weather Statement | PHI | Burlington | 33 min |
| Jul 16, 1:59 PM EDT | Special Weather Statement | PHI | Monmouth | 31 min |
| Jul 16, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jul 16, 2:13 PM EDT | Special Weather Statement | PHI | Mercer | 32 min |
| Jul 16, 2:35 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 7 hr |
| Jul 16, 2:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 16, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 47 min |
| Jul 16, 2:45 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 30 min |
| Jul 16, 2:59 PM EDT | Special Weather Statement | PHI | Mercer | 46 min |
| Jul 16, 3:03 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 42 min |
| Jul 16, 3:17 PM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Jul 16, 3:34 PM EDT | Special Weather Statement | PHI | Burlington | 26 min |
| Jul 16, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 52 min |
| Jul 16, 4:00 PM EDT | Special Weather Statement | PHI | Mercer | 30 min |
| Jul 16, 4:30 PM EDT | Special Weather Statement | PHI | Camden | 30 min |
| Jul 16, 4:38 PM EDT | Special Weather Statement | PHI | Ocean | 37 min |
| Jul 16, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 42 min |
| Jul 16, 4:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 26 min |
| Jul 16, 5:29 PM EDT | Special Weather Statement | PHI | Camden | 31 min |
| Jul 16, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 43 min |
| Jul 16, 6:01 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 44 min |
| Jul 16, 6:06 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 4 hr |
| Jul 16, 6:29 PM EDT | Special Weather Statement | PHI | Camden | 31 min |
| Jul 16, 6:48 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 16, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 50 min |
| Jul 16, 7:12 PM EDT | Special Weather Statement | PHI | Warren | 33 min |
| Jul 16, 7:37 PM EDT | Special Weather Statement | PHI | Camden | 23 min |
| Jul 16, 7:39 PM EDT | Special Weather Statement | PHI | Warren | 36 min |
| Jul 16, 2:20 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 25 min |
| Jul 16, 2:53 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 16, 3:12 PM EDT | Special Weather Statement | PHI | Delaware | 33 min |
| Jul 16, 3:33 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Jul 16, 7:45 PM EDT | Special Weather Statement | PHI | Monroe | 30 min |
| Jul 16, 6:33 PM EDT | Special Weather Statement | PHI | Kent | 27 min |
| Jul 16, 6:42 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 33 min |
| Jul 16, 7:04 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 26 min |
| Jul 16, 7:17 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 28 min |
| Jul 16, 7:32 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 28 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.